Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lumbar EPI problems

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:38 AM in Spinal Injections
Hi Wednesday i had a EPI in my lumbar, L5 . When the dr was doing it, i had such horrific pain that i pretty much came off the table when he hit this area. Pain shot down both of legs. It has been days since the injection and i am still in terrible pain, no releif what so ever. My head feels like it is going to split open. Since this was my first appt with this pain management dr he doesnt do any pain control yet. Is this a normal reaction with the injection? I honesty cant see myself having the next one in 2 weeks if it is going to make me hurt worse than it did before. Just wondering if i am alone on this part ya know
advertisement

Comments

  • I've had various injections to my L5/S1 and SI and facet joints, however I haven't had an epidural injection yet. I am supposed to get one this month. I know with all the different injections, I had a different reaction to each one. If the pain is unbearable you should contact the pain mgmt doc that did the injection and see if this is normal. They didn't give you a paper on what to expect afterwards? Hang in there and I hope you start feeling relief soon. Do you have any break thru meds to help get you through the pain until tomorrow? I don't know about your area but most offices aren't open on the weekend, however they should have someone on call.
  • I can sympathize with you as the same thing happened to me 3 weeks ago. The doctor probably did something wrong but will never admit to it. I went back to him and he said dont worry. So I did some research and found a good Pain management doctor and saw him on Monday. He prescribed Relafen, Flexeril and Lyrica and I am better. He said there is no way to know what happened during the epidural but asked me not to take any more injections. I have been on bed rest all week icing and eating meds.
  • this type of pain during the injection but never had it last for any length of time afterward. I agree that you should give the doc a call.
  • Just wondering how you are doing today. Did you call the doc?
advertisement
Sign In or Register to comment.